Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english

2011 г.

A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the author’s version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).

Перейти к публикации Загрузить (253.2 KB)

Авторы: Kozyakin V.
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта